# SDR SWAA2012120610263

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 48,958 hours, 28,686 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651614
- Part serial: 000311
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT I/B FASTENER AND BEAM RADIUS.  REMOVED AND REPLACED DOOR PER AMM.
